# SDR 2007FA0000559

- Difficulty date: May 25, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Aircraft: N406TS
- Make and model: Beech 400BEECH
- Aircraft serial: RJ6
- Engine: Pwa JT15D5
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Part number: 45A303794
- Condition: Cracked
- Location: Mlg Door
- Component: Door
- Component part number: 45A3030822
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED RED GEAR UNSAFE INDICATION LIGHT AFTER GEAR EXTENSION FOR APPROACH, ALL (3) LANDING GEARS INDICATING DOWN AND LOCKED.  PERFORMED ALTERNATE GEAR EXTENSION IAW CHECKLIST.  AIRCRAFT FERRIED WITH LANDING GEAR DOWN IAW PERMIT TO FACILITY FOR REPAIRS.  AFTER NORMAL LANDING, RT MLG FUSELAGE DOOR UNLATCHED AND DRAGGED ON TAXIWAY DURING TAXI-IN.  FOUND DOUBLER UNDER RT FUSELAGE DOOR FORWARD HINGE BRACKET CRACKED, ALSO CRACK IN PN 45A30314-6 FRAME ( U-CHANNEL) AT FORWARD HINGE AREA.  SUSPECT CRACKED AREA ALLOWED ENOUGH PLAY IN DOOR ASSY FOR DOOR UPLOCK NOT TO FULLY ENGAGE.  DOOR ASSY APPEARS TO HAVE BEEN REPAIRED PREVIOUSLY.  (K)
